ITEM METADATA RECORD
Title: Elements of a theory of orthogonal rational functions
Authors: Bultheel, Adhemar ×
González-Vera, Pablo
Hendriksen, Erik
Njåstad, Olav #
Issue Date: 1999
Publisher: Acad.Canaria Ciencias
Series Title: Revista de la Academia Canaria de Ciencias vol:9 issue:1-2 pages:127-152
Abstract: We give a brief survey to some basic elements of the theory of orthogonal rational functions. Two main cases are treated separately: I. All the poles are outside the closed unit disk, and the orthogonality measures have support in the unit circle. II. All the poles are on the extended real line, and the orthogonality measures have support in the real line. These situations generalize the theory of orthogonal polynomials on the unit circle (Szegö polynomials) and the theory of orthognal polynomials on the real line.
URI: 
ISSN: 1130-4723
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
canary.pdf Published 265KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.